Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    kaorialfred is offline Member
    Join Date
    Apr 2004
    Location
    Aurora,Co
    Posts
    910

    A few questions concerning deca,hgh,test HRT

    Just got my HGH script for 2 i.u. 6days on.
    I take test cyp 1 cc e4d.

    I now have Deca for 1 cc a week.

    Question is will the deca make me look bloated?

    My goals are fat loss along with diet and cardio.

    These doses are HRT. I don't have a prob with the HGH, especally for the benefits. I do have a prob with Deca, I don't want or need the deca ding.

    Should I wait to see how I react or just up my dose of test?

    Using Deca will it make me look bloated?


    thanks in advance?



    Last edited by kaorialfred; 02-11-2005 at 06:37 AM. Reason: to make the mods happy.

  2. #2
    kaorialfred is offline Member
    Join Date
    Apr 2004
    Location
    Aurora,Co
    Posts
    910
    bump

  3. #3
    BodyMechanic's Avatar
    BodyMechanic is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,745
    you can wait and see how you react, unless you want to up it a little. Yes even at those doses you will bloat unless you take nolva and femera.

  4. #4
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    A lot of people complain of bloat from deca although personally I don't retain much water from it. I would say at those small dosages it won't be much but you can always try it and see. You may also experience some early bloat from the hgh but that should go away over time.

  5. #5
    kaorialfred is offline Member
    Join Date
    Apr 2004
    Location
    Aurora,Co
    Posts
    910
    cool thanks gentlemen.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •